Alert archive / Colorado / Special Weather Statements in 2011
Special Weather Statement, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this special weather statement at Jul 14, 2011, 5:21 PM MDT for Adams County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2011, 5:21 PM MDT (23:21 UTC)
- Expired
- Jul 14, 2011, 5:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Denver/Boulder, CO
County Adams County, CO
The radar
The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
142 WWUS85 KBOU 142321 SPSBOU SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 521 PM MDT THU JUL 14 2011 COZ045-142345- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 521 PM MDT THU JUL 14 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS COUNTY AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN OUTFLOW FROM A THUNDERSTORM PRODUCING WIND GUSTS TO AROUND 50 MPH. THIS OUTFLOW WAS LOCATED 6 MILES EAST OF LEADER...OR 28 MILES SOUTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SHAMROCK AND LEADER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4000 10372 3975 10371 3974 10394 3999 10416 TIME...MOT...LOC 2320Z 223DEG 24KT 3988 10394 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this special weather statement went out at Jul 14, 3:35 PM MDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 14, 3:35 PM MDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 335 PM MDT THU JUL 14 2011 .SHORT TERM...IDEA OF TRAINING ECHOES AS NOTED IN LAST NIGHTS AFD HAS BEEN TRUE FOR THE FOOTHILL AREAS WITH ACTIVITY SO FAR THAT BEGAN RATHER QUICKLY RIGHT AROUND NOON. STORMS ARE MOVING ALONG FROM THE SW AT ABOUT 10 TO 20 MPH BUT THE TRAINING EFFECT HAS BROUGHT SOME FLOODING TO THE FOUR MILE BURN AREA. THERE WILL BE MORE STORMS OVER THE NEXT FEW HOURS IN THE FOOTHILLS BUT TRICKY TO SAY IF THEY WILL BE AS HEAVY AS EARLIER. DRIER LOW LEVEL AIR APPEARS TO BE MOVING ACROSS THE HIGH COUNTRY BUT WATER VAPOR IMAGERY CERTAINLY SHOWS A NICE PLUME OF MOISTURE CONTINUING TO FLOW NORTH FROM NEW MEXICO AND THERE APPEARS TO BE AN EMBEDDED SHORTWAVE WITHIN THIS FLOW. SO THIS SUGGESTS ACTIVITY ON THE PLAINS COULD GO ONCE AGAIN LATE INTO THE EVENING AND WITH HIGH DEWPOINTS AND PRECIPITABLE WATER AND SATURATED SOILS THE FLASH FLOOD WATCH IS PRUDENT. A SEVERE THUNDERSTORM WATCH ALSO IN EFFECT AND THIS LOOKS GOOD GIVEN THE HIGH DEWPOINTS. THERE IS DRIER AIR MOVING UP FROM SOUTHEAST COLORADO WITH A PLUMETING DEWPOINT AT LIMON BUT THINK THE 60S DEWPOINT WILL HOLD NORTH OF THIS AND THIS DRY AIR BOUNDARY COULD BE AN ADDITIONAL FORCING FEATURE FOR MORE STORMS THIS EVENING. WILL CONTINUE TO SEE A MOIST MONSOON PLUME IN PLACE TOMORROW WITH THE UPPER LEVEL RIDGE ONLY SLOWLY SHIFTING WESTWARD. THERE IS AN INDICATION OF A WEAK SURGE OF NORTHEAST WINDS IN THE MORNING AND THIS SHOULD KEEP LOW LEVEL MOISTURE IN PLACE IN THE NORTHEAST. NO OBVIOUS UPPER LEVEL FORCING FEATURE AT THIS POINT AND POPS ARE A BIT LOWER FOR TOMORROW...GENERALLY IN THE SCATTERED RANGE. .LONG TERM...NOT A LOT OF CHANGE IN THE OVERALL SYNOPTIC WEATHER PATTERN AS HIGH PRESSURE ALOFT WILL REMAIN OVER THE CENTRAL PLAINS INTO NEXT WEEK...BUT A LIGHT WOBBLE TO THE NORTH ACROSS KANSAS AND NEBRAKSA BY LATE IN THE WEEKEND. THIS MAY PUSH THE MOISTURE PLUME A BIT FURTHER WEST WITH TIME. HOWEVER...NOT MUCH TO REALLY FLUSH ANY OF THE MOISTURE OUT OF THE AREA. WILL CONTINUE A PERSISTENCE FORECAST THROUGH THE MIDDLE OF NEXT WEEK. THERE ARE SIME DAY TO DAY CHANGES IN THE HIGH POSITION BUT DON'T THINK THERE WILL BE MUCH CHANGE IN THE OVERALL STORM COVERAGE. TEMPERATURES WILL BE SLIGHTLY WARMER THROUGH THE PERIOD WITH UPPER 80S/LOWER 90S ACROSS LOWER ELEVATIONS. && .AVIATION...SOMEWHAT OF A BROAD DENVER CYCLONE DEVELOPED THIS AFTERNOON BUT COLLIDING OUTFLOWS APPEAR TO BE MORE SIGNIFICANT TO NEW THUNDESTORM DEVELOPMENT OVER THE LAST HOUR OR SO. STORMS HAVE DEVELOPED RAPIDLY AND WHILE SEVERE HAIL SO FAR HAS BEEN LIMITED ADDITIONAL STORMS COULD PRODUCE SEVERE HAIL AND MICORBURST WINDS...ESPECIALLY AT DIA AND APA AS WELL AS VERY HEAVY RAIN. COULD EVEN BE A QUICK SPIN UP OF A TORNADO THOUGH NOT THE MAIN THREAT. AFTER THESE STRONG STORMS OVER THE NEXT COUPLE OF HOURS THROUGH 23Z COULD STILL GET ADDITIONAL ACTIVITY WELL INTO THE EVENING. STORMS WILL PRODUCE MVFR AND POSSIBLY IFR CIGS AND VSBYS. && .HYDROLOGY...SNOWMELT RUNOFF CONTINUES TO KEEP THE FRASER RIVER AND THE UPPER COLORADO RUNNING AT OR JUST ABOVE BANKFULL IN GRAND COUNTY. IN SUMMIT COUNTY...THE BLUE RIVER HAS BEEN RUNNING NEAR BANKFULL BECAUSE OF SNOWMELT AND RECENT HEAVY RAINS. SOME IMPROVEMENT IS EXPECTED OVER THE NEXT COUPLE DAYS SINCE HEAVY RAIN SHOWERS HAVE NOT OCCURRED SINCE EARLIER IN THE WEEK. IN THE FOURMILE BURN AREA...AFTER THUNDERSTORMS LAST NIGHT IN THE BURN AREA CONDITIONS EVEN MORE PRONE TO FLOODING TODAY AND ECHOES WITH SOME TRAINING DEVELOPED RATHER EARLY THIS AFTERNOON. STORMS ARE MOVING FROM THE SW AT 10 TO 20 MPH BUT MORE TAINING OF ECHOES IS LIKELY WITH ANY ADDITIONAL STORMS THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE FOOTHILLS AND MUCH OF THE PLAINS BECAUSE SOIL CONDITIONS ACROSS MUCH OF THE FORECAST AREA ARE NEAR SATURATION AS A RESULT OF RAINFALLS THAT HAVE OCCURRED EACH DAY FOR THE PAST WEEK. && .BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THIS AFTERNOON AND EVENING FOR THE FRONT RANGE FOOTHILLS AND MUCH OF THE NORTHEAST PLAINS...ZONES 35..36..38..39..40..41..42..43..44..45..46 AND 48. && KSZOKE/ENTREKIN
Hazardous weather outlook, Jul 14, 10:42 AM MDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1042 AM MDT THU JUL 14 2011 COZ030>051-151200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1042 AM MDT THU JUL 14 2011 ...FLASH FLOOD WATCH IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND MUCH OF NORTHEAST COLORADO THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT MONSOONAL FLOW ALOFT CONTINUES OVER COLORADO WITH SOME INCREASE IN MOISTURE MOVING NORTHWARD FROM NEW MEXICO FOR THIS AFTERNOON AND EVENING. IN ADDITION LOW LEVEL MOISTURE REMAINS IN PLACE WITH SOUTH TO SOUTHEASTERLY FLOW ACROSS THE PLAINS. WITH THIS COMBINATION ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ACROSS NORTHEAST COLORADO AS TEMPERATURES RISE ABOVE 90 ON THE PLAINS. SEVERE STORMS ARE ALSO POSSIBLE...SIMILAR TO YESTERDAY...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. ALTHOUGH THE THUNDERSTORMS ARE EXPECTED TO KEEP MOVING AT ABOUT 15 TO 20 MPH FROM THE SOUTHWEST THEY WILL STILL BE CAPABLE OF PRODUCING ONE TO TWO INCHES OF RAINFALL IN 30 TO 45 MINUTES. THE COMBINATION OF LOCALLY HEAVY RAINFALL AND MOIST SOIL CONDITIONS WILL PRODUCE A THREAT OF FLASH FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR THE FRONT RANGE FOOTHILLS AND MOST OF THE NORTHEAST PLAINS FROM 3 PM THROUGH MIDNIGHT. THE FLASH FLOOD WATCH WILL INCLUDE THE FOURMILE BURN AREA OF CENTRAL BOULDER COUNTY. SATURATED SOIL CONDITIONS EXIST IN THE FOURMILE BURN AREA DUE TO RAINFALL LAST EVENING. ANY THUNDERSTORMS THAT MOVE OVER THE BURN AREA THIS AFTERNOON OR EVENING WILL PRODUCE RAPID RISES ON CREEKS ALONG WITH DEBRIS FLOWS AND ROCK SLIDES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LITTLE CHANGE IN THE WEATHER PATTERN IS EXPECTED. THERE WILL BE A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE WET MICROBURSTS PRODUCING LOCALLY HEAVY RAIN AND STRONG WINDS. TEMPERATURES WILL HOVER AROUND SEASONAL NORMALS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. SZOKE/ENTREKIN
In the hours before
Local storm report, Jul 14, 3:25 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
325 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 E DENVER 39.72N 104.86W
07/14/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0247 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/14/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0200 PM HAIL GREENLAND 39.15N 104.83W
07/14/2011 M0.75 INCH DOUGLAS CO CO-OP OBSERVER
THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
TOPPLED.
0132 PM HAIL 1 NNW EVERGREEN 39.65N 105.35W
07/14/2011 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0130 PM HAIL 1 SW EVERGREEN 39.62N 105.36W
07/14/2011 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 14, 3:57 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM FLOOD 3 ESE DENVER 39.71N 104.91W
07/14/2011 DENVER CO TRAINED SPOTTER
ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
HOLLY OVERFLOWING FROM NEARBY DITCH.
0330 PM FLOOD 4 W CENTENNIAL 39.60N 104.94W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
LYING AREAS OF OVER ONE FOOT.
0320 PM HAIL 6 E DENVER 39.72N 104.86W
07/14/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0315 PM TSTM WND DMG ENGLEWOOD 39.65N 104.99W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.
0247 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/14/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0200 PM HAIL GREENLAND 39.15N 104.83W
07/14/2011 M0.75 INCH DOUGLAS CO CO-OP OBSERVER
THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
TOPPLED.
0132 PM HAIL 1 NNW EVERGREEN 39.65N 105.35W
07/14/2011 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0130 PM HAIL 1 SW EVERGREEN 39.62N 105.36W
07/14/2011 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 14, 4:08 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
408 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/14/2011 M68.00 MPH DENVER CO ASOS
0338 PM FLOOD 3 ESE DENVER 39.71N 104.91W
07/14/2011 DENVER CO TRAINED SPOTTER
ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
HOLLY OVERFLOWING FROM NEARBY DITCH.
0330 PM FLOOD 4 W CENTENNIAL 39.60N 104.94W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
LYING AREAS OF OVER ONE FOOT.
0320 PM HAIL 6 E DENVER 39.72N 104.86W
07/14/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0315 PM TSTM WND DMG ENGLEWOOD 39.65N 104.99W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.
0247 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/14/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0200 PM HAIL GREENLAND 39.15N 104.83W
07/14/2011 M0.75 INCH DOUGLAS CO CO-OP OBSERVER
THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
TOPPLED.
0132 PM HAIL 1 NNW EVERGREEN 39.65N 105.35W
07/14/2011 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0130 PM HAIL 1 SW EVERGREEN 39.62N 105.36W
07/14/2011 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 14, 4:18 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
418 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/14/2011 M68.00 MPH DENVER CO ASOS
0338 PM FLOOD 3 ESE DENVER 39.71N 104.91W
07/14/2011 DENVER CO TRAINED SPOTTER
ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
HOLLY OVERFLOWING FROM NEARBY DITCH.
0335 PM FLOOD 5 SE DENVER 39.68N 104.90W
07/14/2011 DENVER CO EMERGENCY MNGR
CARS STRANDED IN STANDING WATER OVER TWO FEET OF WATER AT
THE INTERSECTIONS OF COLORADO AND YALE AND COLORADO AND
MAXWELL.
0330 PM FLOOD 4 W CENTENNIAL 39.60N 104.94W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
LYING AREAS OF OVER ONE FOOT.
0320 PM HAIL 6 E DENVER 39.72N 104.86W
07/14/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0315 PM TSTM WND DMG ENGLEWOOD 39.65N 104.99W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.
0247 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/14/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0200 PM HAIL GREENLAND 39.15N 104.83W
07/14/2011 M0.75 INCH DOUGLAS CO CO-OP OBSERVER
THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
TOPPLED.
0132 PM HAIL 1 NNW EVERGREEN 39.65N 105.35W
07/14/2011 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0130 PM HAIL 1 SW EVERGREEN 39.62N 105.36W
07/14/2011 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jul 14, 4:52 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT THU JUL 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/14/2011 M68.00 MPH DENVER CO ASOS
0338 PM FLOOD 3 ESE DENVER 39.71N 104.91W
07/14/2011 DENVER CO TRAINED SPOTTER
ONE FOOT OF WATER ON THE INTERSECTION OF ALEMEDA AND
HOLLY OVERFLOWING FROM NEARBY DITCH.
0335 PM FLOOD 5 SE DENVER 39.68N 104.90W
07/14/2011 DENVER CO EMERGENCY MNGR
CARS STRANDED IN STANDING WATER OVER TWO FEET OF WATER AT
THE INTERSECTIONS OF COLORADO AND YALE AND COLORADO AND
MAXWELL.
0330 PM FLOOD 4 W CENTENNIAL 39.60N 104.94W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
SIGNIFICANT STREET FLOODING AND STANDING WATER OVER LOW
LYING AREAS OF OVER ONE FOOT.
0330 PM HAIL 2 W AURORA 39.70N 104.85W
07/14/2011 M0.88 INCH ARAPAHOE CO STORM CHASER
0320 PM HAIL 6 E DENVER 39.72N 104.86W
07/14/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0315 PM TSTM WND DMG ENGLEWOOD 39.65N 104.99W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
50 FOOT TREE BLOWN OVER NEAR HAMPTON AND BROADWAY WITH 4
TO 6 INCHES OF STANDING WATER ON NEARBY INTERSECTIONS.
0255 PM TSTM WND DMG ENGLEWOOD 39.65N 104.99W
07/14/2011 ARAPAHOE CO TRAINED SPOTTER
40 FOOT TREE BLOWN ONTO HOUSE AND POWER LINES NEAR
CLARKSON AND LEHIGH.
0247 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
07/14/2011 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0200 PM HAIL GREENLAND 39.15N 104.83W
07/14/2011 M0.75 INCH DOUGLAS CO CO-OP OBSERVER
THUNDERSTORM WINDS ESTIMATED AT 50 MPH WITH A TREE
TOPPLED.
0132 PM HAIL 1 NNW EVERGREEN 39.65N 105.35W
07/14/2011 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
0130 PM HAIL 1 SW EVERGREEN 39.62N 105.36W
07/14/2011 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINSpecial weather statement, Jul 14, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 521 PM MDT THU JUL 14 2011 COZ045-142345- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- 521 PM MDT THU JUL 14 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAMS COUNTY AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN OUTFLOW FROM A THUNDERSTORM PRODUCING WIND GUSTS TO AROUND 50 MPH. THIS OUTFLOW WAS LOCATED 6 MILES EAST OF LEADER...OR 28 MILES SOUTH OF FORT MORGAN...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO SHAMROCK AND LEADER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4000 10372 3975 10371 3974 10394 3999 10416 TIME...MOT...LOC 2320Z 223DEG 24KT 3988 10394
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:17 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 13, 6:32 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Denver, Jefferson | 43 min |
| Jul 13, 6:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 19 min |
| Jul 13, 6:54 PM MDT | Areal Flood Advisory | BOU | Grand | 22 hr |
| Jul 13, 7:13 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 34 min |
| Jul 13, 7:34 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 26 min |
| Jul 13, 7:59 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 28 min |
| Jul 13, 8:08 PM MDT | Flash Flood Warning | BOU | Boulder | 103 min |
| Jul 13, 8:37 PM MDT | Areal Flood Advisory | BOU | Boulder | 75 min |
| Jul 13, 9:01 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 44 min |
| Jul 13, 9:05 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 55 min |
| Jul 13, 9:28 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Broomfield, Denver, Douglas, Jefferson | 77 min |
| Jul 13, 9:55 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 33 min |
| Jul 13, 10:58 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas | 92 min |
| Jul 13, 11:15 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 13, 11:16 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 13, 11:48 PM MDT | Areal Flood Advisory | BOU | Adams, Morgan, Washington | 87 min |
| Jul 14, 12:35 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Morgan, Washington | 81 min |
| Jul 14, 5:25 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more | 16 hr |
| Jul 14, 11:03 AM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 71 hr |
| Jul 14, 1:00 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Jul 14, 1:10 PM MDT | Special Weather Statement | BOU | Jefferson | 35 min |
| Jul 14, 1:48 PM MDT | Areal Flood Advisory | BOU | Douglas | 87 min |
| Jul 14, 1:57 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 48 min |
| Jul 14, 2:09 PM MDT | Flash Flood Warning | BOU | Boulder | 2 hr |
| Jul 14, 2:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas | 50 min |
| Jul 14, 3:02 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver | 26 min |
| Jul 14, 3:22 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver, Jefferson | 2 hr |
| Jul 14, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 47 min |
| Jul 14, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 22 min |
| Jul 14, 4:16 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 89 min |
| Jul 14, 4:31 PM MDT | Areal Flood Advisory | BOU | Grand | 71 hr |
| Jul 14, 5:10 PM MDT | Areal Flood Advisory | BOU | Boulder | 55 min |
Nearby
Special Weather Statements in Colorado, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.